Authors: Simjanović, Dušan
Vesić, Nenad 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Commutation Formulae With Respect to Non-Symmetric Affine Connection
Journal: Quaestiones Mathematicae
Volume: 45
Issue: 11
First page: 1669
Last page: 1682
Issue Date: 2022
Rank: ~M21
ISSN: 1607-3606
DOI: 10.2989/16073606.2021.1968530
Abstract: 
Commutation formulae with respect to a non-symmetric affine connection are obtained in this paper. The components of commutation formulae in this paper are covariant derivatives of tensors with respect to symmetric and non-symmetric affine connection.
Keywords: commutation formula | Covariant derivative | linear independence
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 3, 2023

Page view(s)

124
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.